# SDR AALA201808239018

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,525 hours, 16,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 1c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 1C WAS FOUND BROKEN.  REPLACED THE EMERGENCY  LIGHT IAW AMM 33-51-18-400-001-A STEP 4B.
